MathSciNet Relay Station
MathSciNet bibliographic data
MR2947396 34K20 (34K32)
Wang, Peiguang; Zhang, Jing Stability of solutions for nonlinear singular systems with delay. Appl. Math. Lett. 25 (2012), no. 10, 1291–1295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement